# SDR RYNA2011091600019

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 86,000 hours, 17,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 8397672284
- Condition: Discharged
- Location: Cabin
- Part time: 86,000 hours, 17,495 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EMERGENCY LIGHTS INOPERATIVE ABOVE OVERWING HATCHES.  IN ADDITION THE AFT RIGHT DOOR AND EMERGENCY LIGHTS ON RIGHT SIDE OF FUSELAGE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACKS PER AMM 33-51-07.  OPERATIONAL CHECKED NORMAL.
